| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.(b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop, pigment dispersion, and blurred vision.Anterior chamber irrigation/evacuation of visco/fluids was performed lens remains implanted.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).